# SDR O9I2002F00003

- Difficulty date: May 1, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N45AE
- Make and model: Lear 35A
- Aircraft serial: 422
- Engine: Garrtt TFE7312
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 241127657557
- Condition: Cracked
- Location: Pax Door
- Part time: 6,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ENTRY DOOR FORWARD CORNER AT HINGE WAS FOUND CRACKED.  DOOR WAS REPAIRED WITH MANUFACTURER SUPPLIED PARTS.  THE PROBABLE CAUSE MAY HAVE BEEN WORN DOOR CABLES FOR AN EXTENDED TIME.  MFG RECOMMENDS USING DOOR SUPPORT RODS DURING ROUTINE MAINTENANCE TO PREVENT EXCESSIVE WEAR OF DOOR HINGE.  DOOR SUPPORT RODS ARE AVAILABLE FROM MFG.
